# SDR DALA2025090806586

- Difficulty date: September 4, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N374NW
- Make and model: Airbus A320-212
- Aircraft serial: 1646
- Aircraft time: 67,920 hours, 32,400 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM ER/A 628229-14AD FOR REPLACEMENT OF CONTINUITY FITTINGS ON WINDSHIELD AREA.  COMPLIED WITH ER/A 628229-14AD REV. ORIGINAL; MATCHES WITH ALL STEPS ON PRI ER/A 628229-14AD REV. 0 AND PRI ER/A 628229-14AD REV.1. IT HAS BEEN VALIDATED. PERFORMED REPAIR INSTRUCTIONS ON FUSELAGE FRAMES AND FORMERS WINSHIELD CENTER POST LOWER ATTACHMENT CONTINUITY FITTINGS IAW ER/A 628229-14AD REV. ORIGINAL SECTION I HAS BEEN COMPLIED WITH.
